nausea

Hi all does anyone else suffer with this on a daily basis, also balance issues i have suffered with this for 13 years now, plus anxiety and panic attacks, gps dont help either, canot get a blood test for anything else but TSH never seen an NHS endo last test result 3.4 just neeed to get my life back on track

10 Replies

oldestnewest
  • Suggest you have a look at previous threads.Maybe this one:

    thyroiduk.healthunlocked.co...

    3.4 is, very likely, significantly too high and you may need a dose increment. But 100% get vitamin D checked and supplemented as appropriate.

  • Hi Kimbo,

    I am sorry you are still not feeling well after 13 years. For someone on thyroxine a TSH of 3.4 is too high. Can you get the ranges of the TSH test and post here too.

    It is better for many to have a TSH below 1 and maybe an increase in your meds would help.

    Regarding balance problems, please get a B12 blood test, as well as Vit D (both very important vitamins), iron Ferritin and folate and post here. If you have had those done get a copy from your surgery and post. Always include the ranges. Panic attacks etc are clinical symptoms

    I had nausea for a long time but once I was on a good dose of meds for me, it went away. Re Panic attacks.

  • I have suffered with the same nausea problem on and off (and for 2 years mostly on) and have been hypo for 5. Before I was diagnosed nausea was one of my main symptoms and one doctor thought it could be connected to 'slow stomach emptying'. It was suggested on this forum that I try apple cider vinegar each morning and I take 2 teaspoons in large glass of water and this seems to have helped. It is horrible and very limiting I still take a sick bag out with me just in case. I don't know whether it is due to being hypo but if the metabolic rate is too slow could be related and I didn't have the problem before.

  • Hi Kimbo,

    Dr BDP would be suspicious of adrenal problems if your balance is causing concern it is one of the checks he uses. May be worth checking this out.

    I also had nausea every morning on waking but with adrenal support and now being on T3 this seems to have gone.

    Hope you can sort it soon.

  • Hi

    I was the same - nausea (especially when driving, looking at computer, reading) with balance problems, dizziness etc. Was put on T3/T4 by Bristol endocrinologists which instantly sorted it out. The professor explained the link between the thyroid and adrenal systems. However, 18 months later I moved house and all the symptoms came back - big time.

    Reading Dr BPD's book and Paul Robinsons 'Recovering with T3' - led me to the circadian method of taking my first T3 at 4.00am. And presto - the nausea etc all magically disappeared again. All my life (now 63) I have thought I have adrenal issues. At last there are Doctors that now agree.

    I hope you find a doctor who will listen and help you to sort it out.

  • I used to get exactly that - still do very occasionally. What helped me, among other things, was adrenal glandulars. By no means instant, but gradually those symptoms have gone away. I used to throw up in the mornings and was always dizzy on standing up (sometimes just dizzy for no obvious reason). Now it's really rare. Also use sea salt and MSM in lemon juice and water every morning, but not sure if that's had an effect on those symptoms or not.

  • Hi Angel o t N

    Sorry to be daft what's MSM / My son had been doing very well on sea salt but has had to stop it for a while as it seemed to become less effective is MSM to missing link? Ta

  • MSM is Methyl Sulfonyl Methane, as sulphur supplement made from pine trees usually. I take 3 heaped teaspoons + half a teaspoon of sea salt (if you try MSM without salt it is really bitter) + juice of one lemon in 1.5 litres of water every day. You'd have to start with a much lower dose. Seems to have mostly cured my asthma, too, although most people use it for joint pains.

  • Yes two years on same symptoms good days and bad,trying erfa now.

  • yes i suffered this on levothyroxine 75mcg since changing to eltroxin only recently i am much better regards brenda

You may also like...